# SDR SWIA200211342

- Difficulty date: September 13, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 21,049 hours, 18,404 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Pylon
- Condition: Cracked
- Location: Left, Fs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PYLON AT FS 605 IS CRACKED AT THE BOTTOM SIDE.  FOUND DURING A C CHECK INSPECTION.  REMOVED BLEED AIR LINES AND WIRING.  FIT AND INSTALLED RIB IAW CRJ SRM 51-40-11, 51-42-06 & SRM 51-23-00.  REINSTALL BLEED AIR DUCT IAW CRJ MM 30-21-01.
